ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2012.14.10956

Extension of an almost \(f\)-algebra multiplication

Chil E.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 1.
Abstract:
It is proved that an almost \(f\)-algebra multiplication and a \(d\)-algebra multiplication defined on a majorizing vector sublattice of a Dedekind complete vector lattice can be extended to the whole vector lattice by using purely algebraic and order theoretical means.
Keywords: almost \(f\)-algebra, \(d\)-algebra, \(f\)-algebra, vector lattice
Language: English Download the full text  
For citation: †Chil E. Extension of an almost \(f\)-algebra multiplication.Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 1, pp. 75-77. DOI 10.23671/VNC.2012.14.10956


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт